# SDR IPXA2017080420128

- Difficulty date: August 3, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 25,342 hours, 15,850 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF TO T/C NR 25-069-00 AND WAN 2601141. CAPTS EVAS LIGHT WILL NOT TURN ON REMOVED EVAS BOX FROM ITS HOLDER. TESTED PER AMM 25-69-00-200. OPS CHECKS GOOD. OK FOR SERVICE.
